Home Current Year Archive Files Authors Instructions Submission Login Contact
International Journal for Uncertainty Quantification

Impact factor: 3.259
5-Year Impact Factor: 2.547

Free Online Access

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Current Year

Volume 9, 2019 / Issue 2

DOI: 10.1615/Int.J.UncertaintyQuantification.v9.i2

Table of Contents:

PREFACE: A SPECIAL ISSUE CELEBRATING A NEW UQ ACTIVITY GROUP IN CHINA
v pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019030761
HESSIAN-BASED SAMPLING FOR HIGH-DIMENSIONAL MODEL REDUCTION
103-121 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019028753
RANDOM REGULARITY OF A NONLINEAR LANDAU DAMPING SOLUTION FOR THE VLASOV-POISSON EQUATIONS WITH RANDOM INPUTS
123-142 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019026936
ADJOINT FORWARD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS DRIVEN BY JUMP DIFFUSION PROCESSES AND ITS APPLICATION TO NONLINEAR FILTERING PROBLEMS
143-159 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019028300
NUMERICAL APPROXIMATION OF ELLIPTIC PROBLEMS WITH LOG-NORMAL RANDOM COEFFICIENTS
161-186 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019029046
REDUCING FRACTURE PREDICTION UNCERTAINTY BASED ON TIME-LAPSE SEISMIC (4D) AND DETERMINISTIC INVERSION ALGORITHM
187-204 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019027680
Begell house Digital Library - Whole Library in One Click